Converting between marginal effect measures from binomial models

Popham, F. (2016) Converting between marginal effect measures from binomial models. International Journal of Epidemiology, 45(2), pp. 590-591. (doi:10.1093/ije/dyv323) (PMID:26744485)

113903.pdf - Accepted Version


Item Type:Articles (Letter)
Glasgow Author(s) Enlighten ID:Popham, Dr Frank
Authors: Popham, F.
College/School:College of Medical Veterinary and Life Sciences > Institute of Health and Wellbeing > MRC/CSO SPHSU
Journal Name:International Journal of Epidemiology
Publisher:Oxford University Press
ISSN (Online):1464-3685
Published Online:06 January 2016
Copyright Holders:Copyright © 2016 Oxford University Press
First Published:First published in International Journal of Epidemiology 45(2):590-591
Publisher Policy:Reproduced in accordance with the copyright policy of the publisher.

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
656621Social Patterning of Health over the LifecourseTimothy PophamMedical Research Council (MRC)MC_UU_12017/7IHW - MRC/CSO SPHU